Also found in: Dictionary, Thesaurus, Legal, Encyclopedia, Wikipedia.
fa·cial(fā'shăl), Do not confuse this word with fascial or faucial.
facialPertaining to the face.
Patient discussion about facial
Q. Is anybody facing similar pain… Let me know please? I feel good with my medication. I am taking lithium and Seroquil . I feel good now. But I have pain on my back and thighs and I feel tingling of my feet and legs. All the tests like blood test, MRI scan is done but nothing suspicious was found. I started to feel the pain after taking Seroquil and I suspect that to be the reason which my doctor denies. Is anybody facing similar pain… Let me know please?
Q. My 4 year old child's face appeared swollen when he woke up this morning. Could it be something serious? I didn't notice any bite/sting marks on him and he is not allergic to anything I know of.
Allergic reaction. Sudden swelling of the hands and face may be a severe allergic reaction and needs immediate medical evaluation.
Autoimmune diseases, such as lupus, rheumatoid arthritis, and scleroderma. These diseases can cause swelling when the body produces antibodies and other cells that attack and destroy tissues in the body.